# SDR SWIA97878

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Engine: Pwa PW118A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nh Sensor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOST 40 PERCENT TORQUE AND ALL OTHER INDICATION DROPPED.  RETURNED TO FIELD, MEL 73-21-1.  REPLACED LEFT ENGINE NH SENSOR.  PERFORMED GROUND RUN AND OPS CHECKS GOOD.
